On abelian subgroups of an infinite 2-group

Held Dieter: On abelian subgroups of an infinite 2-group. In: Acta scientiarum mathematicarum, (27) 1-2. pp. 97-98. (1966)

[thumbnail of math_027_fasc_001_002_097-098.pdf]
Cikk, tanulmány, mű

Download (662kB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1966
Volume: 27
Number: 1-2
ISSN: 0001-6969
Page Range: pp. 97-98
Language: English
Official URL: http://www.acta.hu
Related URLs: http://acta.bibl.u-szeged.hu/38592/
Uncontrolled Keywords: Abel Niels Henrik, Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 98. p.
Date Deposited: 2016. Oct. 15. 14:13
Last Modified: 2021. Apr. 09. 15:47
URI: http://acta.bibl.u-szeged.hu/id/eprint/14106

Actions (login required)

View Item View Item